English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51776/87004 (60%)
Visitors : 8381658      Online Users : 122
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58173


    Title: Motion by curvature of planar curves with end points moving freely on a line
    Authors: Chen, Xin-Fu;Guo,Jong-Shenq
    Contributors: 淡江大學數學學系
    Date: 2011-06
    Issue Date: 2011-09-30 07:55:22 (UTC+8)
    Publisher: Heidelberg: Springer
    Abstract: This paper deals with the motion by curvature of planar curves having end points moving freely along a line with fixed contact angles to this line. We first prove the existence and uniqueness of self-similar shrinking solution. Then we show that the curve shrinks to a point in a self-similar manner, if initially the curve is a graph.
    Relation: Mathematische Annalen 350(2), pp.277-311
    DOI: 10.1007/s00208-010-0558-7
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0025-5831_350(2)p277-311.pdf424KbAdobe PDF184View/Open
    0025-5831_350(2)p277-311.pdf424KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback